Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Mean convergence of Lagrange interpolation. III


Author: Paul Nevai
Journal: Trans. Amer. Math. Soc. 282 (1984), 669-698
MSC: Primary 41A05; Secondary 42A50, 42C05, 44A15
MathSciNet review: 732113
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are found for weighted mean convergence of Lagrange and quasi-Lagrange interpolation based at the zeros of generalized Jacobi polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A05, 42A50, 42C05, 44A15

Retrieve articles in all journals with MSC: 41A05, 42A50, 42C05, 44A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0732113-4
PII: S 0002-9947(1984)0732113-4
Keywords: Lagrange interpolation, orthogonal polynomials
Article copyright: © Copyright 1984 American Mathematical Society